apparently J1055 is no longer an acceptable code
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got the shot January 16th 2013. A couple weeks later my mood had shifted for the worst. I began to be extremely emotional, have irrational ...
8 answers • 28 Feb 2013
My physician started me on the Depo-Prover shot on 8/7/2013. I have had terrible bleeding since then. She is now wanting to give me Provera 10mg ...
0 answers • 15 Aug 2013
... months went to the doctors and they gave me tablets to stop it and it stopped for a few days then il be spotting again this continued for another ...
2 answers • 4 Jan 2014
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
... is this normal
3 answers • 19 Jan 2014
... contraception of ANY kind in 20 yrs. I recently (approx 4 weeks ago) got the Depo shot. I've lost almost 20 lbs in the last 4 wks... Has ...
1 answer • 9 Aug 2014